# SDR QXEA2012092301098

- Difficulty date: September 23, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 22,053 hours, 24,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6138001
- Part serial: 0411164
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 11,899 hours, 12,751 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS ILLUMINATED WITH FLIGHT DECK SWITCH IN ARM POSITION.   CHECKED POWER AND GROUND INPUTS AT EMERGENCY POWER SUPPLY UNITS ELECTRICAL CONNECTORS 3351-P5 AND 3351-P6 WITH FLIGHT DECK AND F/A EMERGENCY LIGHT SWITCHES IN ALL POSITIONS.  (REF WDGM 33-51-00) POWER AND GROUND INPUTS CHECKED GOOD. REPLACED POWER SUPPLY UNIT 3351-PS3 IAW MM TASK NR'S 33-51-01-000-801 AND 33-51-01-400-801. SECURED AND SAFTIED ELECTRICAL CONNECTORS 3351-P5 AND 3351-P6.  EMERGENCY LIGHT SYS OPS TEST GOOD SEVERAL TIMES IAW MM TASK 33-50-00-710-801.  RETURNED TO SERVICE.
